By Topic

A new robust control for a class of uncertain discrete-time systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Haiyan Wang ; Dept. of Syst. Sci. & Math., Washington Univ., St. Louis, MO, USA ; Ghosh, B.K.

A new linear robust state-feedback controller that guarantees uniform boundedness for a class of discrete-time uncertain systems with multi-inputs is presented, based on the second method of Lyapunov. Furthermore, an upper bound of the uncertainties has been derived in order to make the closed-loop system stable

Published in:

Automatic Control, IEEE Transactions on  (Volume:42 ,  Issue: 9 )